MathSciNet Relay Station
MathSciNet bibliographic data
MR1202344 (94c:11019) 11B65 (05A10 05A30 11A07)
Howard, F. T. Multinomial and $q$-binomial coefficients modulo $4$ and modulo $p$. Fibonacci Quart. 31 (1993), no. 1, 53–64.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement